Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the reason for me to get shooting pain in my right wrist as I am suffering from Arthritis ?

Over the past year or so i ve noticed that whenever i lean on my right wirst i normally get a shooting pain and this would last for 2 - 3 minutes after i stop leaning on it and sometimes i ll get shooting pains up my arm. I suffer from both Arthirtis and osteoporosis , but as far as i know i dont suffer from it in my wrist, or that i have suffered any injury to my wrist. Is it like some sort of stiffness?
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
This pain can be from arthritis of tendinitis even get your serum uric acid examined. Locally apply myostaal gel and apply crepe bandage. avoid putting and lifting weight.
Answered: Sun, 6 Mar 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
thank you for trusting healthcare magic. The kind of pain you have mentioned could be due to a minor wrist injury/ sprain or a tendonitis(inflamation of the tendon sheath, which are very common. Else it could be some nerve compression, of course even arthritic in origin. Since you already gave a history of same, pain could be due to that.Certain arthritic pain , might even spread to other joints.So now you can corelate from what had happend to you. In all circumstances, i would suggest you to get X-rays, MRI(if required) done and consult orthopedician.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor